Lax integrability of the modified Camassa-Holm equation and the concept of peakons

Xiang-Ke Chang Jacek Szmigielski

Dynamical Systems mathscidoc:1912.43168

Journal of Nonlinear Mathematical Physics, 23, (4), 563-572, 2016.10
In this Letter we propose that for Lax integrable nonlinear partial differential equations the natural concept of weak solutions is implied by the compatibility condition for the respective distributional Lax pairs. We illustrate our proposal by comparing two concepts of weak solutions of the modified Camassa-Holm equation pointing out that in the <i>peakon</i> sector (a family of non-smooth solitons) only one of them, namely the one obtained from the distributional compatibility condition, supports the time invariance of the Sobolev <i>H</i><sup>1</sup> norm.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:27:12 uploaded by Xiang_Ke_Chang ] [ 260 downloads ] [ 0 comments ]
@inproceedings{xiang-ke2016lax,
  title={Lax integrability of the modified Camassa-Holm equation and the concept of peakons},
  author={Xiang-Ke Chang, and Jacek Szmigielski},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221112712062062728},
  booktitle={Journal of Nonlinear Mathematical Physics},
  volume={23},
  number={4},
  pages={563-572},
  year={2016},
}
Xiang-Ke Chang, and Jacek Szmigielski. Lax integrability of the modified Camassa-Holm equation and the concept of peakons. 2016. Vol. 23. In Journal of Nonlinear Mathematical Physics. pp.563-572. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221112712062062728.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved